I am looking for advice from anyone who has switched from clomid to injectable meds. I am currently on a half-dose of clomid (25 mg). This is my second cycle at that dose, and both times had 3 large follicles and had very high estrogen. RE said this is a way above average response to the med. Problem is clomid thins my lining. Have discussed switching to injectables with RE bc of lining problem. I feel like RE keeps delaying the switch and saying I should try another clomid cycle. He seems concerned I would produce too many folls on injectables based on my response to clomid. Also said everything else looks good on clomid and it is possible to get pg with lining of 6, even though it's not ideal. I'm not sure if I should push for switching to injectables next cycle.
I am wondering for those who have switched, did you produce more folls on the injectables? Did anyone produce too many folls on low dose of injectables and have to cancel the cycle? Thanks so much for any advice you have.
Hi I did 5 rounds of clomid up to 150mg without any mature follicles and yes it gave me a thin lining too. I have had a much better response to injectables but you are having a response to clomid so I personally don't think injections would be a good idea either. However you should ask to be switched to femara it's a pill like clomid but does not thin your lining. Try taking some flaxseed oil also as it will help build your lining back up. Of course this is just my opinion but i think if you had a good response on really low dose clomid there is no need to jump to injectables, give femara a try. good luck hun, ihope that works for you.
Thanks so much. I will ask about Femara. I have flaxseed oil in the fridge so will try adding that to my diet. I have been taking fish oil tabs, not sure if they do the same thing. Thanks for the good wishes. Good luck to you too!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.